EconPapers    
Economics at your fingertips  
 

New percolating structures in random fractals in 2d and 3d

M. Perreau and J.C.S. Levy

Physica A: Statistical Mechanics and its Applications, 1989, vol. 157, issue 1, 31-36

Abstract: The study of random fractals on d-dimensional hypercubic space enables us to define (d − 1) classes of percolating structures in these fractals. Such percolating structures are shown here when d = 2 and d = 3. The fractal dimensions of these sets at the percolation thresholds are: 32 for d = 2 corresponding to a threaded structure, and 2 and 83 for d = 3, corresponding respectively to a threaded structure and a twisted structure. The study of random walk on these percolating structures reveals the harmonic analysis of electrical and transport properties.

Date: 1989
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437189902732
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:157:y:1989:i:1:p:31-36

DOI: 10.1016/0378-4371(89)90273-2

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:157:y:1989:i:1:p:31-36